MAUDE Adverse Event Report: STRYKER GMBH U-BLADE SET, TI GAMMA3® Ø10.5X105MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH U-BLADE SET, TI GAMMA3® Ø10.5X105MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 30660105S
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Failure of Implant (1924); Perforation (2001)
Date of Event 09/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition is unknown.
 
Event or Problem Description
As reported: "after surgery, the u-lag screw cut out the femoral head with u-blade deformation and the revision surgery was performed.".
 
Additional Manufacturer Narrative
The reported event could be confirmed, with the provided radiographs.From the received images we can clearly see the deformation on the u-blade one of the blades is bent completely and we can see the impact on the complete blade as we see the material being folded.This impact could have been caused by excessive force application while the blade is stuck or hitting a hard surface.Further, the device is required for the complete investigation.With the available radiographs, a formal medical opinion was sought: the event can be confirmed but with limited information provided, further evaluation could not be conducted.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
U-BLADE SET, TI GAMMA3® Ø10.5X105MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17993863
Report Number0009610622-2023-00364
Device Sequence Number14938871
Product Code HSB
UDI-Device Identifier04546540596017
UDI-Public04546540596017
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number30660105S
Device Lot NumberK09790F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale